# SDR ASAA2023011141505

- Difficulty date: January 11, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 57,694 hours, 17,210 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASA T/C #78472010 #2 ENG CFM56-7 FAN BLADE LUBRICATION. FOUND FWD SPINNER CONE IS NOT A PRESS FIT ON REAR CONE. HAS LOOSE FIT. GROUNDED - YES. INSTALLED NEW FWD SPINNER CONE ON ENG #2 REF B737-800 AMM 72-21-01.
